# SDR CA151216004

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT FL270, THE NR 1 ENGINE POWER ROLLED BACK TO IDLE.  A SAFE LANDING WAS THEN ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND THE RIGGING OK BUT GROUND RUNS SHOWED THE ENGINE HANGING AT 58 PERCENT COMPRESSOR SPEED, NG AND THE PROPELLER NOT ABLE TO COME OUT OF FEATHER. TROUBLESHOOTING IS FOCUSING ON A FAULTY FUEL CONTROL UNIT, WHICH HAD BEEN REPLACED ON 30-NOV-15.
